| Catalog Number |
364966 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown.The date received by manufacturer has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported when using the bd vacutainer® urine transfer straw the cannula was stuck in the stopper of the sample containment device thereby pulling it out and causing sample leakage.This occurred over an unspecified period of time on an unspecified number of devices.No adverse impact was reported regarding the patient or user.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes.H.3 device eval by manufacturer? yes.D9: returned to manufacturer on: 28-jul-2025.Investigation summary: bd received 28 samples and three photos for investigation.The photos illustrate the customer's failure mode, where the hemogard closure remained in the holder of the transfer device.The samples underwent a visual inspection, and no issues were identified.A functional test was conducted on the returned samples, during which the stopper remained on the tube after removal.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the unknown lot, for the indicated failure mode cap remains on transfer device.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description
It was reported when using the bd vacutainer® urine transfer straw, the cannula was stuck in the stopper of the sample containment device thereby pulling it out and causing sample leakage.This occurred over an unspecified period of time on an unspecified number of devices.No adverse impact was reported regarding the patient or user.